# SDR FDEA2019111522925

- Difficulty date: November 12, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N866FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40672
- Aircraft time: 270 hours, 58 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Message
- Condition: False Activation
- Location: Anti-Skid System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDIS  866     32-44  0188     12NOV19  MEM    AFTER BLOCK OUT ANTI-SKID ALERT.   DID EICAS SNAPSHOT ERASING PROCEDURE  WITH THE  ERASE SELECTION MENU PER M/M 31_61_00_2_0.  DID  ANTI-SKID/AUTOBRAKE SYSTEM CHECK PER M/M  32-42-00-5. ALL PASSED. OK FOR  SERVICE.
